# SDR IPXA2024111256191

- Difficulty date: November 3, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 2210727135
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 TR OUTB LATCH ACCESS DOOR FWD HAS CRACK EVEIDENCE IN FWD HINGE DOT 108-16.  CM-108.  INSTALLED DOOR ASSY FWD T/R LATCH ACCESS P/N: 221-0727-135 AT STR-ZONE 400-ENG#2 T/R OUTBD. IAW SRM51-40-21 RIVET P/N: CR3213-5-04 BATCH:0004285269 (DOOR ASSY BATCH: 0004339530).
